MathSciNet Relay Station
MathSciNet bibliographic data
MR2237288 47F05 (35J10 35Q40)
Maz′ya, V. G.; Verbitsky, I. E. Form boundedness of the general second-order differential operator. Comm. Pure Appl. Math. 59 (2006), no. 9, 1286–1329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement